Title: A New Proof of Stirling’s Formula
Authors: Neuschel, Thorsten # ×
Issue Date: Apr-2014
Publisher: Chubbock Bros.
Series Title: American Mathematical Monthly vol:121 issue:4 pages:350-352
ISSN: 0002-9890
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science